MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 3 IS-1; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

BOSTON SCIENTIFIC CORPORATION EASYTRAK 3 IS-1; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number 4549
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that electrogram (egm) review was requested due left ventricular (lv) lead loss of capture (loc) concerns based on a presenting egm from (b)(6) 2024.When compared to a prior presenting egm from (b)(6) 2023, the morphology was different and the configuration was the same.Further evaluation was recommended.The lv lead remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause and resolution.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The local area field representative was contacted for additional information regarding event cause and resolution.If information is provided in the future, a supplemental report will be issued.If pertinent information is provided in the future, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that electrogram (egm) review was requested due left ventricular (lv) lead loss of capture (loc) concerns based on a presenting egm from (b)(6) 2024.When compared to a prior presenting egm from (b)(6) 2023, the morphology was different and the configuration was the same.Further evaluation was recommended.The lv lead remains in service.No adverse patient effects were reported.Additional information received reported that the cardiac resynchronization therapy pacemaker (crt-p) replacement procedure due to safety mode was completed successfully and all leads were fine.This lv lead remains in service.No additional adverse patient effects were reported.

Brand Name
EASYTRAK 3 IS-1
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key19209783
Report Number2124215-2024-25883
Device Sequence Number15462515
Product Code LWP
UDI-Device Identifier00802526420399
UDI-Public00802526420399
Combination Product (Y/N)Y
Initial Reporter StateVT
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/20/2016
Device Model Number4549
Device Catalogue Number4549
Device Lot Number185741
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer04/29/2024
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/20/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age80 YR
Patient SexMale